Tatiana Smirnova-Nagnibeda


Spectral measures and dominant vertices in graphs of bounded degree
(with C. Bruchez and P. de la Harpe)

Subshifts with leading sequences, uniformity of cocycles and spectra of Schreier graphs
(with R. Grigorchuk, D. Lenz and D. Sell), to appear in Adv. Math.

On the 3-colorable subgroup F and maximal subgroups of Thompson's group F
(with V. Aiello), Ann. Inst. Fourier, in print

On spectra and spectral measures of Schreier and Cayley graphs
(with R. Grigorchuk and A. Perez), IMRN, Vol. 2022, issue 15, pp. 11957--12002 (2022)

On the oriented Thompson subgroup in F_3 and its relatives in higher Brown-Thompson groups
(with V. Aiello), Journal of Algebra and its Applications, Vol.21, No 7 (2022)

Finitely generated subgroups of branch groups and subdirect products of just infinite groups
(with R. Grigorchuk and P.-H. Leemann), Izv. RAN (Mathematics), Vol. 85:6, pp. 104--125 (2021)

Schreier graphs of spinal groups
(with A. Perez), IJAC, Vol.31, No 6 (2021)

Spectra of Schreier graphs of Grigorchuk's group and Schroedinger operators with aperiodic order
(with R. Grigorchuk and D. Lenz), Math.Ann. 370 (2018), no. 3-4, 16071637.

Combinatorics of the shift associated with Grigorchuk's group
(with R. Grigorchuk and D. Lenz), Proc. Steklov Inst. Math. 297 (2017), no. 1, 138144.

Boundaries of Zn-free groups
(with A. Malyutin and D. Serbin), in: "Groups, Graphs, and Random Walks", T. Ceccherini-Silberstein et al. (Eds), London Math. Soc. Lecture Notes Series 436 (Cambridge University Press), 2017, 355-390.

Ends of Schreier graphs of self-similar groups
(with D. D'Angeli and I. Bondarenko), Journal of Fractal Geometry, 4 (2017), no. 4, 369424.

Schreier graphs of Grigorchuk's group and a subshift associated to a non-primitive substitution
(with R. Grigorchuk and D. Lenz), in: "Groups, Graphs, and Random Walks", T. Ceccherini-Silberstein et al. (Eds), London Math. Soc. Lecture Notes Series 436 (Cambridge University Press), 2017, 250-299.

Weakly maximal subgroups of Grigorchuk group and of other regular branch groups
(with K. Bou-Rabee and P.-H. Leemann), J. Algebra 455 (2016), 347357.

Lamplighter groups, de Bruijn graphs, spider-web graphs and their spectra
(with R. Grigorchuk and P.-H. Leemann), J. Phys. A 49 (2016), no. 20, 205004, 35 pp.

Universal groups of intermediate growth
(with M. Benli and R. Grigorchuk), Functional Analysis and its Applications, vol. 49 (2015), no. 3, pp. 159--174.

Weighted Coxeter graphs and generalized geometric representations of Coxeter groups
(with V. Bugaenko, Y. Cherniavsky and R. Schwartz) Discrete Appl.Math., vol. 192C, (2015) pp. 17--27.

Small spectral radius and percolation constants on non-amenable Cayley graphs
(with K. Juschenko), Proc. AMS 143 (2015), no. 4, 14491458.

On transitivity and (non)amenability of Aut(F_n)-actions on group presentations
(with A. Myropolska), Groups Geom. Dyn. 8 (2014), no. 3, 837861.

Abelian sandpile model on randomly rooted graphs and self-similar groups
(with M.Matter), Israel Journal of Math. 199 (2014), no. 1, 363420.

Subset currents on free groups
(with I. Kapovich), Geom. Dedicata, 166 (2013), 307348.

Counting dimer coverings on self-similar Schreir graphs
(with D.D'Angeli and A. Donno), European J. of Combinatorics 33, Issue 7 (2012).

Ergodic properties of boundary actions and Nielsen-Schreier theory
(with R. Grigorchuk and V. Kaimanovich) arXiv:0901.4734; Advances in Math. 230 (2012) 1340--1380.

Partition functions of the Ising model on some self-similar Schreier graphs
(with D.D'Angeli and A. Donno), in: "Random Walks, Boundaries and Spectra" (D. Lenz, F. Sobieczky and W. Woess Eds.), Progress in Prob. Vol. 64 Birkhäuser, Springer Basel 2011, 277--304.

Schreier graphs of the Basilica group
(with D.D'Angeli, A. Donno and M. Matter), Journal of Modern Dynamics, Vol. 4 (2010), No 1, pp. 139--177.

Geometric entropy of geodesic currents on free groups
(with I. Kapovich) in: "Dynamical Numbers: interplay between dynamical systems and number theory" (S. Kolyada, Yu. Manin, M. Moeller, P. Moree and T. Ward Eds.), AMS Contemporary Mathematics Series, Vol. 532, Providence (2010), 149--175.

On subgroup structure of a 3-generated 2-group of intermediate growth

(with R. Grigrochuk) Mathematisches Forschungsinstitut Oberwolfach Report No. 28/2008

Infinite Groups: Geometric, Combinatorial and Dynamical Aspects Series: Progress in Mathematics, Vol. 248    
Bartholdi, L.; Ceccherini-Silberstein, T.; Smirnova-Nagnibeda, T.; Zuk, A. (Eds.), Birkhäuser, 2005, Approx. 405 p., Hardcover ISBN: 3-7643-7446-2

The Patterson-Sullivan embedding and minimal volume entropy for outer space
(with I. Kapovich)  Geom. Funct. Anal. (GAFA) 17 (2007), no 4, pp. 1201-1236

Random walks on trees, spectral radii of groups, and Ramanujan graphs
in: "Random Walks and Geometry", ed. V. Kaimanovich, de Gruyter, 2004, pp. 487-500

Random walks on trees with finitely many cone types
(with W. Woess)  J. Theoret. Probab. 15 (2002), No 2, pp. 383-422; (Preprint ESI  No 1009  (2001))

On non-uniqueness of percolation in nonamenable Cayley graphs
       (with  I. Pak)  Comptes Rendus Acad. Sci., Paris, Sér. I, 330 (2000)  pp. 1-6

Not every uniform tree covers Ramanujan graphs
       (with  A. Lubotzky)  Journal of Combinatorial Theory, Series B,  74  (1998)  pp. 202-212

Complete growth functions of hyperbolic groups
       (with  R. Grigorchuk)  Inventiones Mathematicae, 130  (1997)  pp. 159-188

The lattice of integral flows and the lattice of integral cuts on a finite graph
(with  R. Bacher and  P. de la Harpe)  Bulletin de la Société Mathématique de France, 125  (1997)   pp. 1-32

An estimate from above  of spectral radii of random walks on surface groups
       Zapiski Nauchnykh Seminarov POMI,  240  (1997),  pp. 154-166

Jacobian of a finite graph
       in:  Harmonic functions on trees and buildings (New York, 1995), 149--151, Contemp. Math., 206, AMS, 1997